Advil Cold & Sinus Coated Tablets 10's

AED 9.00
Out of stock
SKU
33301370
Indicated for cold and flu conditions. Very effective
Brands:

Advil Cold & Sinus Coated Tablets 10's Contains Ibuprofen 200mg pseudoephedrine hydrochloride , an NSAID, used for inflammation and analgesic effect .Specially indicated for allergic rhinitis and sinusitis.

More Information
Weight 0.000000
WhatsApp Chat WhatsApp Chat